Topic: Side Effects
Many of you have probably seen my posts on the side effects I am getting from Xeloda. My side effects are very rare and are not printed on the card that medical facilities get.
I just want to remind you that our oncs are not perfect. They do not know everything. No one knows your body better than you do. When something isn't right, tell them!
I went to my onc's with my side effects and was told it wasn't a side effect. They had never heard of anyone getting dizzy, having blurry vision or suffering from vertigo. Well, they have now. It's a rare side effect. I told them it had to be related to the Xeloda because of when it started, but they didn't believe me.
So I got to stress about an MRI on my head to make sure I don't have a tumor in my brain. Thanks! I was pretty worried until Percy assured me on another post that these ARE side effects of Xeloda.
Needless to say, the MRI came back clear and my onc's office now knows there are more side effects than they knew of previously.
The point of this is to remind you that you are your best advocate. And pay attention to what your body is telling you. And use this forum for research. It's often much easier than scouring the internet yourself, because many of the moderators, and members, already know the answers. And you don't have to deal with the scary web pages about how horrible this disease is...
So thank you Percy, for your help. I appreciate it and my onc's office learned something new this week.
Don't just have minutes in the day; have moments in time.